MAUDE Adverse Event Report: PERFORMA®.NON-BRAIDED.DIAGNOSTIC CATHETER; PERIPHERAL CATHETERS

PERFORMA®.NON-BRAIDED.DIAGNOSTIC CATHETER; PERIPHERAL CATHETERS
Catalog Number 510035AVS20MHK
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that during a percutaneous interventional peripheral vascular procedure, the catheter shaft detached.The physician had acquired right contralateral retrograde femoral artery access and successfully place a 6f introducer sheath.The physician had successfully negotiated the patient's common iliac bifurcation under fluoroscopy with a guidewire and the 5f catheter.During catheter manipulations within the patient's left superior femoral artery [sfa] the catheter shaft detached [mid shaft].Secondary access was successfully acquired, and an additional diagnostic catheter was introduced again under fluoroscopy.During an attempt to retrieve the first detached catheter [foreign body], the second catheter detached as well [mid shaft] and was successfully removed from the patient while still on the guidewire.The access sheath was upsized to 8f to accommodate the successful retrieval of the primary foreign body [catheter] via vascular snare device.The physician then proceeded to successfully finish the vascular intervention without any additional consequences to report.The patient tolerated the procedure well.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.

Brand Name
PERFORMA®.NON-BRAIDED.DIAGNOSTIC CATHETER
Common Device Name
PERIPHERAL CATHETERS
MDR Report Key11135878
Report Number3010665433-2021-00001
Device Sequence Number4006241
Product Code DQO
UDI-Device Identifier00884450028940
UDI-Public884450028940
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K000659
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/16/2023
Device Catalogue Number510035AVS20MHK
Device Lot NumberE1938760
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/22/2020
Supplement Date Received by Manufacturer12/22/2020
Initial Report FDA Received Date01/07/2021
Supplement Report FDA Received Date03/29/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/10/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDEWIRE
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR